# SDR ASAA0976310

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 35,127 hours, 15,878 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK MAIN CABIN AT BS 380 LBL 23 WL 208.  REPAIRED SEAT TRACK.
